Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1966, Volume 6, Number 4, Pages 648–664 (Mi zvmmf7478)  

This article is cited in 1 scientific paper (total in 2 paper)

On the stability of difference sciiemes for the Cauchy problem

S. G. Krein, L. N. Šablickaja

Voronezh

Full text: PDF file (1308 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1966, 6:4, 51–73

Bibliographic databases:

UDC: 518:517.91.94
Received: 12.07.1965

Citation: S. G. Krein, L. N. Šablickaja, “On the stability of difference sciiemes for the Cauchy problem”, Zh. Vychisl. Mat. Mat. Fiz., 6:4 (1966), 648–664; U.S.S.R. Comput. Math. Math. Phys., 6:4 (1966), 51–73

Citation in format AMSBIB
\Bibitem{KreSab66}
\by S.~G.~Krein, L.~N.~{\v S}ablickaja
\paper On the stability of difference sciiemes for the Cauchy problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1966
\vol 6
\issue 4
\pages 648--664
\mathnet{http://mi.mathnet.ru/zvmmf7478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0199978}
\zmath{https://zbmath.org/?q=an:0176.46803}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1966
\vol 6
\issue 4
\pages 51--73
\crossref{https://doi.org/10.1016/0041-5553(66)90005-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7478
  • http://mi.mathnet.ru/eng/zvmmf/v6/i4/p648

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, M. A. Lavrent'ev, E. M. Semenov, “Selim Grigor'evich Krein (on his sixtieth birthday)”, Russian Math. Surveys, 33:2 (1978), 215–225  mathnet  crossref  mathscinet  zmath
    2. L. N. Šablickaja, L. I. Yakut, “An algorithm for difference schemes whitc approximate the Cauchy problem for ordinary differential equations of any order”, Comput. Math. Math. Phys., 32:3 (1992), 343–351  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:134
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021